# SDR IPXA2016030300314

- Difficulty date: February 24, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,949 hours, 20,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N66211
- Condition: Dented
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC, LOWER AFT CARGO DOOR BOTTOM DOOR FRAME IS GOUGED AND DENTED AT CORNER.  R & R AFT CARGO DOOR LOWER AFT FRAME CORNER IAW SRM 51-40-02.
